I am a 51 year old female with a history of high blood pressure and sleep apnea. For the last three months I have experienced increasingly severe loss of energy so that I can barely function. I have also had no appetite and have lost weight and muscle. I do not need to lose weight. I have only mild sleep apnea and use a CPAP so I don't think that should be causing the lack of energy and loss of appetite. My blood pressure has been out of control for the last three months with my medication being changed three times, and yesterday the dosage doubled. My blood pressue was 160/110 at my doctor's appt. yesterday. Last month I had what I thought was a UTI, pain upon urination, urgency, pain in my urinary tract, etc and the urinalysis results were no infection but blood in my urine. About a week later I developed edema in both feet, ankles and lower legs. About two years ago I had the same thing, Symptoms of a UTI, blood in my urine, and a shortwhile later the edema in both legs. At that time I had a cat scan that showed 3 small kidney stones but nothing was happening with them. My doctor determined that the edema was caused by my blood pressure medication and changed the medicqtion. This last time my doctor thought it was caused by a sun burn. He is sending me to have a cat scan of my kidneys, bladder and urinary tract and a 24 hour urine analysis. Is it possible the fatigue, weight loss and out of control blood pressure are related to a kidney problem? Has anyone had similar symptoms and are these the right tests to find that out? I hope someone can respond to this. Thank you
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.